Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 103, NWS Pueblo, CO

July 4, 20204 counties in Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 4, 2020, 3:54 PM MDT for 4 counties in Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2020, 3:54 PM MDT (21:54 UTC)
Expired
Jul 4, 2020, 4:45 PM MDT
In force
51 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2197 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

457 
WUUS55 KPUB 042154
SVRPUB
COC055-071-089-101-042245-
/O.NEW.KPUB.SV.W.0103.200704T2154Z-200704T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
354 PM MDT Sat Jul 4 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Otero County in southeastern Colorado...
  Northeastern Huerfano County in southeastern Colorado...
  Northwestern Las Animas County in southeastern Colorado...
  Southeastern Pueblo County in southeastern Colorado...

* Until 445 PM MDT.

* At 354 PM MDT, a severe thunderstorm was located 20 miles northwest
  of Delhi, or 35 miles southeast of Pueblo, moving northeast at 20
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northwestern Otero, northeastern Huerfano, northwestern Las Animas
  and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3771 10426 3779 10447 3814 10435 3801 10401
TIME...MOT...LOC 2154Z 213DEG 19KT 3780 10432 

HAIL...1.00IN
WIND...60MPH
 
$$

29
2 follow-up statements
896 
WWUS55 KPUB 042208
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
408 PM MDT Sat Jul 4 2020

COC055-071-089-101-042245-
/O.CON.KPUB.SV.W.0103.000000T0000Z-200704T2245Z/
Otero CO-Huerfano CO-Las Animas CO-Pueblo CO-
408 PM MDT Sat Jul 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHWESTERN OTERO...NORTHEASTERN HUERFANO...NORTHWESTERN LAS
ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES...

At 407 PM MDT, a severe thunderstorm was located 20 miles northwest
of Delhi, or 34 miles southeast of Pueblo, moving north at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northwestern Otero, northeastern Huerfano, northwestern Las Animas
and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3774 10424 3780 10441 3814 10434 3802 10403
TIME...MOT...LOC 2207Z 197DEG 13KT 3783 10429 

HAIL...1.00IN
WIND...60MPH
 
$$

29
636 
WWUS55 KPUB 042221
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
421 PM MDT Sat Jul 4 2020

COC089-042230-
/O.CAN.KPUB.SV.W.0103.000000T0000Z-200704T2245Z/
Otero CO-
421 PM MDT Sat Jul 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OTERO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning is no longer 
expected to affect Otero County. Therefore, the warning has been 
cancelled.

LAT...LON 3778 10421 3783 10440 3810 10435 3800 10406
      3792 10411
TIME...MOT...LOC 2220Z 199DEG 13KT 3787 10428 

$$

COC055-071-101-042245-
/O.CON.KPUB.SV.W.0103.000000T0000Z-200704T2245Z/
Huerfano CO-Las Animas CO-Pueblo CO-
421 PM MDT Sat Jul 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN HUERFANO...NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN
PUEBLO COUNTIES...

At 420 PM MDT, a severe thunderstorm was located 21 miles northwest
of Delhi, or 32 miles southeast of Pueblo, moving north at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Huerfano, northwestern Las Animas and southeastern
Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3778 10421 3783 10440 3810 10435 3800 10406
      3792 10411
TIME...MOT...LOC 2220Z 199DEG 13KT 3787 10428 

HAIL...1.00IN
WIND...60MPH
 
$$

29

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:04 PM MDT, 50 minutes earlier.

Area forecast discussion, Jul 4, 3:04 PM MDT, 50 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
304 PM MDT Sat Jul 4 2020

.SHORT TERM...(This evening through Sunday)
Issued at 304 PM MDT Sat Jul 4 2020

Currently...radar is starting to light up across the Mountains, east
into the I-25 corridor early this afternoon.  A few stronger cells
are currently tracking east off the Continental Divide.  These
storms are likely producing locally heavy rainfall, small hail and
lightning.  Across the Plains, skies are mostly clear with a few
cumulus starting to pop near the New Mexico border.  Temperatures
have warmed nicely through the 80s across the Plains.  Southeasterly
winds around 10 to 15 mph have kept moisture pooled across the
Plains.

Rest of today...models in good agreement with widespread showers and
thunderstorms developing this afternoon into the evening hours
across the region.  The SPC has issued a light risk of severe storms
on the Plains.  Moisture pooled across the Plains has allowed for
destabilization with mesoanalysis indicating 1000 to 1500 j/kg of
SBCAPE across the Plains.  0 to 6 km shear values remain weak at
less than 30 kts.  This should lead to pulse severe storms with
large hail being the primary threat.  Severe storms are likely along
and east of I-25, into the Plains.  An upper disturbance is forecast
to develop and drop south into the eastern Plains by this evening,
which will help aid in the severe potential.  Flash flooding will
also be a risk given the amount of moisture across the region.  Area
burn scars and urban areas will be most susceptible to flash
flooding this afternoon and evening.

Tonight...the upper level disturbance will slowly drop south across
the eastern Plains tonight.  Strong to severe storms will likely
continue this evening, before dissipating around midnight, and
tracking east near the Kansas border.  Areas of locally heavy
rainfall will be possible as storms track south and east around the
upper disturbance.  Expect rain to come to an end across the Plains
overnight.  At the surface, a weak cold front or outflow will track
south across the Plains turning winds northerly over the I-25
corridor on the backside of the upper disturbance. Overnight lows
will be mild across the region with 50s to 60s for the lower
elevations.

Sunday...the upper level disturbance will continue drift south into
the Texas Panhandle through tomorrow afternoon.  Flow behind the
departing system will turn easterly upslope across the Plains by the
afternoon.  Trailing energy will help generate scattered showers and
thunderstorms over the Mountains by midday.  Locally heavy rainfall
and flash flooding on area burn scars will remain possible.  As
storms move out int the Plains, a few may become strong to severe
during the afternoon hours.  Subsidence behind the departing
disturbance in the Texas Panhandle will likely limit storm and
severe potential.  This will need to be monitored.  Afternoon highs
will once again be warm, with 80s to lower 90s across the lower
elevations. Mozley

.LONG TERM...(Sunday night through Saturday)
Issued at 304 PM MDT Sat Jul 4 2020

Sunday night-Tuesday...Latest model runs continue to indicate a slow
warming and drying trend into early next week, with moisture across
the region thinning out as drier air becomes entrained within a more
west to northwest flow aloft with eastern Pacific energy translating
across the northern Tier of States. There looks to be enough
residual moisture to support isolated to scattered afternoon showers
and thunderstorms over and near the higher terrain through the
period. However, expected storm coverage will decrease in time,
along with storms becoming more high based, producing more wind than
measurable rainfall, as the available moisture thins out across the
Rockies. Temperatures look to warm back to slightly above seasonal
levels through early next week.

Wednesday-Saturday...Upper level high pressure across the Desert
Southwest through the southern High Plains early next week is
progged to slowly drift north into the central Rockies through the
end of the work week. This will continue to bring in much warmer and
drier air into the region through early next weekend, with only
isolated, high based storms over the higher terrain in the forecast
through the period. Temperatures will also warm to well above
seasonal levels, with highs in 90s to lower 100's across the plains,
with 70s and 80s expected across the higher terrain.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 304 PM MDT Sat Jul 4 2020

Scattered showers and thunderstorms are likely near all three TAF
sites this afternoon and into this evening. The chances of a storm
directly hitting KALS are relatively low, but gusty outflow winds
from surrounding storms are possible. Any that do manage to make it
over the terminal will reduce ceilings and visibility.  VFR
conditions are expected to persist at KALS later this evening
through Sunday afternoon.

KCOS and KPUB are more likely to see storms this afternoon after
21z, as storms are already firing over the mountains and slowly
tracking eastward. Storms will produce strong, gusty winds as well
as large hail and heavy rainfall, along with a noticeable reduction
in CIGS and VIS, especially at KCOS.Thunderstorms are expected to
end near the TAF sites shortly after sunset, with lighter winds and
VFR conditions expected until later Sunday afternoon, where another
round of storms is expected to fire over most of the area again.
-MG

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOZLEY
LONG TERM...MW
AVIATION...GARBEROGLIO/MOZLEY
Hazardous weather outlook, Jul 4, 11:32 AM MDT, 4 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1132 AM MDT Sat Jul 4 2020

COZ058>089-093>099-051745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1132 AM MDT Sat Jul 4 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected over much of southern Colorado through
this evening. The highest risk of severe storms will be this
afternoon through around 9 PM for much of the eastern Colorado plains.
The area along the I-25 corridor east, to a Haswell to Kim line,
will see the greatest potential for severe thunderstorms. Main
hazards will be hail to the size of golf balls and wind gusts to
around 60 mph. Given the likely slow moving storms, can't rule out
the possibility for flash flooding, which will include all area
burn scars.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered to numerous afternoon and evening showers and
thunderstorms will be possible on Sunday.  One or two storms could
briefly becoming strong to severe across the southeast mountains and
plains.  Hail up to the size of quarters, wind gusts up to 60 mph
and lightning will be the primary storm risks. Thunderstorms will
also be capable of producing locally heavy rainfall which will pose
a localized flash flood risk, especially for newer burn scars and
urban areas.

The atmosphere will gradually dry out for Monday through Wednesday
with isolated to scattered afternoon and evening showers and
thunderstorms becoming more isolated and restricted to mountain
areas for Tuesday and Wednesday.  The main thunderstorm risks will
be gusty winds up to 45 mph, lightning and brief light to
moderate rainfall.

A prolonged period of hot weather will settle in for mid to late
week with afternoon temperatures soaring to between 100 and 105
across the plains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across all of southeast Colorado this afternoon and
evening.

88/88

In the hours before

Special weather statement, Jul 4, 2:30 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
230 PM MDT Sat Jul 4 2020

COZ077-079-083-086-042100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
230 PM MDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND WESTERN PUEBLO COUNTIES UNTIL 300 PM MDT...

At 229 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Florence moving east at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Florence, Penrose and Canon City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3828 10531 3839 10532 3848 10504 3823 10504
TIME...MOT...LOC 2029Z 265DEG 16KT 3833 10523

29
Special weather statement, Jul 4, 2:59 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
259 PM MDT Sat Jul 4 2020

COZ079-083-086-042130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
259 PM MDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND NORTHWESTERN PUEBLO COUNTIES UNTIL 330 PM
MDT...

At 258 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florence moving east at 15 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Florence, Penrose and Wetmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3828 10524 3842 10520 3843 10487 3815 10492
TIME...MOT...LOC 2058Z 284DEG 12KT 3833 10516

29
Special weather statement, Jul 4, 3:03 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
303 PM MDT Sat Jul 4 2020

COZ076-081-083-042130-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
303 PM MDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT AND SOUTH
CENTRAL TELLER COUNTIES UNTIL 330 PM MDT...

At 303 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Victor, or 25 miles southwest of Colorado Springs.
This storm was nearly stationary.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Victor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3853 10524 3865 10530 3876 10508 3854 10495
TIME...MOT...LOC 2103Z 242DEG 3KT 3860 10519

29
Special weather statement, Jul 4, 3:08 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
308 PM MDT Sat Jul 4 2020

COZ087-088-042145-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
308 PM MDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO AND NORTH
CENTRAL LAS ANIMAS COUNTIES UNTIL 345 PM MDT...

At 307 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Aguilar, or 29 miles north of Trinidad, moving
northeast at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of east central
Huerfano and north central Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3750 10441 3758 10460 3777 10450 3765 10417
TIME...MOT...LOC 2107Z 209DEG 10KT 3759 10448

29
Special weather statement, Jul 4, 3:39 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
339 PM MDT Sat Jul 4 2020

COZ086>088-042215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
339 PM MDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO...
NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 415 PM
MDT...

At 339 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles northwest of Delhi, or 38 miles south of Pueblo, moving
northeast at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central
Huerfano, northwestern Las Animas and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3766 10432 3772 10448 3798 10443 3787 10406
TIME...MOT...LOC 2139Z 204DEG 14KT 3775 10436

29
Special weather statement, Jul 4, 3:46 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
346 PM MDT Sat Jul 4 2020

COZ081-084-085-042215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
346 PM MDT Sat Jul 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL
415 PM MDT...

At 345 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Colorado Springs, moving southeast at 20 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Colorado Springs, Fountain, Manitou Springs, Schriever AFB, Fort
Carson, and Security.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3878 10493 3895 10484 3886 10448 3863 10461
TIME...MOT...LOC 2145Z 293DEG 18KT 3884 10480

29

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:54 PM MDTSpecial Weather StatementPUBProwers36 min
Jul 4, 1:20 PM MDTSpecial Weather StatementPUBChaffee40 min
Jul 4, 2:30 PM MDTSpecial Weather StatementPUBFremont30 min
Jul 4, 2:59 PM MDTSpecial Weather StatementPUBCuster31 min
Jul 4, 3:03 PM MDTSpecial Weather StatementPUBTeller27 min
Jul 4, 3:08 PM MDTSpecial Weather StatementPUBLas Animas37 min
Jul 4, 3:39 PM MDTSpecial Weather StatementPUBPueblo36 min
Jul 4, 3:42 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano5 hr
Jul 4, 3:46 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jul 4, 4:42 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo48 min
Jul 4, 5:06 PM MDTSpecial Weather StatementPUBCrowley39 min
Jul 4, 5:38 PM MDTFlash Flood WarningPUBHuerfano100 min
Jul 4, 5:46 PM MDTSpecial Weather StatementPUBCrowley29 min
Jul 4, 5:49 PM MDTSpecial Weather StatementPUBCrowley26 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.